MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Catalog Number 07P90-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i afp generated from alinity i processing module and provided the following data: customer normal range: 0.9 - 8.8 ug/l.On (b)(6): sample id: (b)(6) (patient from health screening), 1st run (b)(6): 13.4, 2nd run (b)(6): 2.6, 3rd run (b)(6): 2.6.On (b)(6): sample id: (b)(6) (patient from ent clinic), 1st run (b)(6): 11.7, 2nd run (b)(6): 8.0, 3rd run (b)(6): 7.4.On (b)(6): sample id: (b)(6) (patient from gastrointestinal clinic), 1st run (b)(6): 26, 2nd run (b)(6): 2.9, 3rd run (b)(6): 3.3.No other patient information was provided.There was no reported impact to patient management.A1 patient identifier: complete list of sample id's are (b)(6).
 
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i afp generated from alinity i processing module and provided the following data: customer normal range: 0.9 - 8.8 ug/l.(b)(6): sample id: (b)(6), (patient from health screening).1st run (b)(6): 13.4, 2nd run (b)(6): 2.6, 3rd run (b)(6): 2.6.On (b)(6): sample id: (b)(6), (patient from ent clinic).1st run (b)(6): 11.7, 2nd run (b)(6): 8.0, 3rd run (b)(6): 7.4.On (b)(6): sample id: (b)(6), (patient from gastrointestinal clinic).1st run (b)(6): 26.2nd run (b)(6): 2.9.3rd run (b)(6): 3.3.No other patient information was provided.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section b5 was corrected.After further evaluation, the suspect medical device was changed from alinity i afp reagent kit , list number: 07p90-20, and manufacturing site abbott ireland diagnostics division finisklin business park, sligo, f91vy44, ireland to alinity i processing module, ln 03r65-01, abbott laboratories, 1915 hurd drive, irving, tx, 75038.Mdr number 3016438761-2025-00166 has been submitted and all further information will be documented under that mdr number.

Brand Name
ALINITY I AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21509097
Report Number3008344661-2025-00023
Device Sequence Number7974275
Product Code LOK
UDI-Device Identifier00380740130817
UDI-Public(01)00380740130817(17)250508(10)64390FZ00
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P90-20
Device Lot Number64390FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown